The asymptotic determinant of the discrete Laplacian

Richard Kenyon CNRS UMR 8628 Laboratoire de Mathématique, Université de Paris-Sud

TBD mathscidoc:1701.331893

Acta Mathematica, 185, (2), 239-286, 1999.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Cited by 51 ]
@inproceedings{richard1999the,
  title={The asymptotic determinant of the discrete Laplacian},
  author={Richard Kenyon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336931748602},
  booktitle={Acta Mathematica},
  volume={185},
  number={2},
  pages={239-286},
  year={1999},
}
Richard Kenyon. The asymptotic determinant of the discrete Laplacian. 1999. Vol. 185. In Acta Mathematica. pp.239-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203336931748602.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved